# SDR FDEA201105272002

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CREW DOOR PREVIOUS REPAIR NOT IAW SRM REPAIR PROCEDURES.  REPAIRED IAW SRM AND RE-INSTALLED IAW AMM 52-13-11/52-13-20. SRM 52-10-00 FIG 204 PARA 7.  REPAIR IS MAJOR,
